Nonlinear evolution equation with variable coefficient <i>G'/G</i> expansion solution
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (14): 140201     doi:10.7498/aps.61.140201
GENERAL Current Issue| Archive| Adv Search  |   
Nonlinear evolution equation with variable coefficient G'/G expansion solution
Pang Jing, Jin Ling-Hua, Zhao Qiang
College of Sciences, Inner Mongolia University of Technology, Hohhot 010051, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn